Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 104, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2020, 2:11 AM EDT for Crisp County, Wilcox County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2020, 2:11 AM EDT (06:11 UTC)
- Expired
- Apr 20, 2020, 3:00 AM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 11:13 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2182 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 17.9
The text
As transmitted.
952
WUUS52 KFFC 200611
SVRFFC
GAC081-315-200700-
/O.NEW.KFFC.SV.W.0104.200420T0611Z-200420T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
211 AM EDT Mon Apr 20 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilcox County in central Georgia...
Crisp County in central Georgia...
* Until 300 AM EDT.
* At 211 AM EDT, a severe thunderstorm was located over Fort Early,
or 10 miles southwest of Cordele, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cordele, Abbeville, Rochelle, Arabi, Pitts, East Crisp, Fort Early,
Georgia Veterans Memorial St Pk, Antioch Church, Seville, Hatley,
Browning, Raines, Double Run, Wenona and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3186 8393 3193 8392 3197 8393 3204 8330
3202 8329 3201 8330 3200 8328 3199 8329
3195 8326 3195 8324 3189 8320 3187 8318
3185 8318 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0611Z 266DEG 49KT 3188 8392
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
961
WWUS52 KFFC 200636
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
236 AM EDT Mon Apr 20 2020
GAC081-315-200700-
/O.CON.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-Crisp GA-
236 AM EDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR WILCOX AND EASTERN CRISP COUNTIES...
At 236 AM EDT, a severe thunderstorm was located near Pitts, or 13
miles southwest of Abbeville, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Arabi, Pitts, East Crisp, Browning, Double Run,
Antioch Church, Owensboro, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3204 8330 3202 8329 3201 8330 3200 8328
3199 8329 3195 8326 3195 8324 3189 8320
3187 8318 3185 8318 3185 8361 3180 8361
3180 8374 3199 8371
TIME...MOT...LOC 0636Z 266DEG 49KT 3190 8352
HAIL...<.75IN
WIND...60MPH
$$509
WWUS52 KFFC 200641
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
241 AM EDT Mon Apr 20 2020
GAC081-200650-
/O.CAN.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Crisp GA-
241 AM EDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRISP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.
LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
3201 8330 3200 8328 3199 8329 3195 8326
3195 8324 3190 8320 3189 8320 3187 8318
3185 8318
TIME...MOT...LOC 0640Z 266DEG 49KT 3191 8344
$$
GAC315-200700-
/O.CON.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-
241 AM EDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR WILCOX COUNTY...
At 240 AM EDT, a severe thunderstorm was located over Owensboro, or 9
miles southwest of Abbeville, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Double Run, Antioch Church,
Owensboro and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
3201 8330 3200 8328 3199 8329 3195 8326
3195 8324 3190 8320 3189 8320 3187 8318
3185 8318
TIME...MOT...LOC 0640Z 266DEG 49KT 3191 8344
HAIL...<.75IN
WIND...60MPH
$$835
WWUS52 KFFC 200655
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
255 AM EDT Mon Apr 20 2020
GAC315-200705-
/O.EXP.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-
255 AM EDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR WILCOX COUNTY WILL EXPIRE AT
300 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.
LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
3201 8330 3200 8328 3199 8329 3195 8326
3195 8324 3190 8320 3189 8320 3187 8318
3185 8318
TIME...MOT...LOC 0655Z 266DEG 49KT 3192 8323
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:50 AM EDT, 21 minutes earlier.
Area forecast discussion, Apr 20, 1:50 AM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 150 AM EDT Mon Apr 20 2020 .PREV DISCUSSION... /Issued 930 PM EDT Sun Apr 19 2020/ Update... No changes at this time. Rain and thunderstorms will continue to train across much of north and central GA. Strongest storms may continue across Columbus to Macon area. 41 Previous... SHORT TERM /Tonight through Monday Night/... Warm front and sharp sfc instability gradient continues to remain a bit farther south and flirting with the southernmost tier of counties or even just a tier even farther south. Some of the stronger convective triggering has still been on the northern elevated CAPE side. An axis of training cells and heavier rain has set up mainly along and south of a zone near Columbus to Macon and flash flooding concerns could ramp up shortly given upstream trends back in AL and fairly good consensus in CAMs. The Flash Flood Watch continues for the southern majority of the area - see Hydrology section below for more details. While parts of north GA transitioned to a lull in precip coverage, we are still in an open upper wave and could easily fill back in ahead of main trough axis later tonight. This feature with attendant sfc low and a strong LLJ kicking in late this evening into the early morning hours looks to allow for the last one to two rounds of strong to severe storms even farther north with possible bowing segments or QLCS anywhere from the Atlanta metro into all of central GA. SPC has maintained the MDT risk across central GA with a tighter gradient of Enhanced/Marginal north. Expect rapidly improving conditions with some enhanced NW gradient winds in the post frontal regime for Monday. Highs will be mainly in the low 70s north to mid 70s south and then lows Monday night generally ranging from the upper 40s to low 50s. Baker LONG TERM /Tuesday through Sunday/... Dry conditions will prevail at the onset of the long-term forecast period. A reinforcing dry cold front will push through the area on Tuesday, bringing breezier conditions during the day and cooler overnight temperatures. Surface high pressure will gradually shift eastward through the day Wednesday with one more dry day through Wednesday night. By Thursday, the next storm system will be quickly approaching. While there is fairly good model agreement regarding the general track of the surface low on Thursday, some discrepancies remain with the ECMWF favoring a slightly more southerly track across the Tennessee Valley while the GFS is more northerly across the Ohio Valley. Convective parameters do favor some severe potential on Thursday, though questions remain regarding the quality of instability. Additionally, rainfall totals of 1-2" again look probable with this system. Behind this strong midweek system, model discrepancies increase significantly by late week into next weekend. Given substantial differences in timing and evolution by this time frame, maintained a return to chance PoPs by the weekend. Willis HYDROLOGY... The Flash Flood watch remains in effect generally along and south of the I-20 corridor through tonight into early Monday. While one to two and a half inches have fallen already, an additional one to four inches and locally higher amounts are possible through tonight. Heavy rainfall will likely lead to localized flooding. Flooding of low-lying areas, creeks and streams can be expected with additional larger river rises anticipated as well, well after the rain ends. Baker && .AVIATION... 06Z Update... IFR/LIFR conditions expected through 12-14Z with improvements to VFR after 16Z. Winds will shift from the south and southwest to northwest after 12Z increasing to near 10kts throughout the afternoon with isolated low end gusts near 20kts. Area of showers and thunderstorms will push through the TAF sites, exiting between 11-14Z. //ATL Confidence... 06Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 73 49 74 45 / 80 0 5 0 Atlanta 70 51 73 46 / 60 0 5 0 Blairsville 66 44 67 38 / 70 5 10 0 Cartersville 70 48 74 43 / 50 0 5 0 Columbus 75 53 78 50 / 40 0 5 0 Gainesville 71 50 71 44 / 70 0 5 0 Macon 75 51 78 48 / 80 0 5 0 Rome 71 48 74 43 / 40 0 5 0 Peachtree City 72 49 75 46 / 50 0 5 0 Vidalia 76 56 80 53 / 70 10 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Tornado Watch until 7 AM EDT this morning for the following zones: Crisp...Dooly...Pulaski...Stewart...Sumter...Webster... Wilcox. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 21 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 440 AM EDT Sun Apr 19 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 440 AM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected across central and portions of north Georgia this afternoon and tonight. The greatest threat can be expected along and south of I-20 with Central Georgia most favored for strong, long-track tornadoes along with damaging winds and large hail. A flash flood watch is in effect for central and portions of north Georgia. Heavy rain across the area will likely lead to localized flooding. Refer to the Flash flood watch / ATLFFAFFC / for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Strong thunderstorms will be possible over portions of east and central Georgia early Monday. Another round of potentially strong thunderstorms is expected across north and central Georgia on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and tonight across central and portions of north Georgia, along and south of I-20. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 19, 10:33 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD 3 ENE GOAT ROCK LAKE 32.63N 85.03W
04/19/2020 HARRIS GA EMERGENCY MNGR
CANNON RD OFF HWY 315 NEAR FORTSON AND WHITESVILLE RD
IN FORTSON ARE FLOODED AND BLOCKED OFF.
&&
EVENT NUMBER FFC2000594
NMLocal storm report, Apr 19, 10:51 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 WNW BONAIRE 32.55N 83.61W
04/19/2020 HOUSTON GA EMERGENCY MNGR
COUNTY RD AND GAIL RD IN BONAIRE ARE BOTH CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER FFC2000595
NMLocal storm report, Apr 19, 11:08 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLASH FLOOD 1 SSE GREEN ISLAND HILL 32.52N 85.00W
04/19/2020 MUSCOGEE GA SOCIAL MEDIA
BASEMENT REPORTED FLOODED NEAR THE INTERSECTION OF
CASCADE RD AND ROARING BRANCH RD
&&
EVENT NUMBER FFC2000596
NMLocal storm report, Apr 19, 11:27 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD 3 NW PERRY 32.49N 83.76W
04/19/2020 HOUSTON GA EMERGENCY MNGR
IVERNESS DR IN PERRY IS CLOSED DUE TO WATER OVER THE
ROADWAY. PERRY PARKWAY NEAR AIRPORT RD ALSO HAS ONE LANE
CLOSED DUE TO WATER OVER THE ROADWAY.
&&
EVENT NUMBER FFC2000597
NMSpecial weather statement, Apr 20, 12:51 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1251 AM EDT Mon Apr 20 2020
GAZ102-103-200530-
Stewart GA-Webster GA-
1251 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND WEBSTER COUNTIES
UNTIL 130 AM EDT...
At 1251 AM EDT...a strong thunderstorm was over Osco, or over
Eufaula...moving east at 65 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Preston, Richland, Weston, Seminole, Charles, Kimbrough,
Westville, Brooklyn, Leveretts, Troutman, Omaha, Sanford, Church
Hill, Centerpoint, Dumas, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3209 8504 3213 8506 3218 8501 3220 8496
3222 8498 3222 8493 3223 8492 3223 8482
3222 8480 3223 8480 3223 8462 3219 8459
3217 8454 3213 8453 3213 8443 3193 8444
TIME...MOT...LOC 0451Z 261DEG 56KT 3188 8520
WIND...50MPHSpecial weather statement, Apr 20, 1:30 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 AM EDT Mon Apr 20 2020
GAZ104>106-200630-
Crisp GA-Dooly GA-Sumter GA-
130 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY AND SUMTER COUNTIES
UNTIL 230 AM EDT...
At 129 AM EDT...a strong thunderstorm was over Leveretts, or 8 miles
south of Preston...moving east at 65 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Americus, Cordele, Vienna, Plains, Arabi, Pinehurst, Leslie, Lilly,
De Soto, Desoto, Cobb, Sumter, Lamar, Richwood, Croxton Crossroads,
New Era, Huntington, Pennington, Friendship and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3186 8393 3190 8393 3191 8392 3192 8434
3187 8434 3197 8444 3216 8443 3217 8403
3218 8403 3222 8361 3181 8361 3181 8381
TIME...MOT...LOC 0529Z 266DEG 57KT 3194 8457
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 10 hr |
| Apr 19, 8:49 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 26 min |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 30 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 53 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 13 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 46 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 21 days |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 40 hr |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 56 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 19 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 54 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 15 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 21 days |
| Apr 19, 9:15 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Apr 19, 9:17 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 21 days |
| Apr 19, 9:31 PM EDT | River Flood Warning | FFC | Dooly | 28 hr |
| Apr 19, 9:37 PM EDT | River Flood Warning | FFC | Pulaski | 48 hr |
| Apr 19, 9:42 PM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 19, 9:44 PM EDT | Special Weather Statement | FFC | Macon, Schley | 31 min |
| Apr 19, 9:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 19, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 49 min |
| Apr 19, 10:49 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 20, 12:11 AM EDT | Flash Flood Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 6 hr |
| Apr 20, 12:51 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 39 min |
| Apr 20, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Apr 20, 1:30 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 60 min |
| Apr 20, 2:58 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 32 min |
| Apr 20, 7:38 AM EDT | River Flood Warning | FFC | Troup | 21 hr |
| Apr 20, 7:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.